On exponential sums involving the divisor function over Z[๐]
Journal Title: ะะพัะปัะดะถะตะฝะฝั ะฒ ะผะฐัะตะผะฐัะธัั ั ะผะตั ะฐะฝััั - Year 2016, Vol 21, Issue 2
Abstract
We apply the van der Corput transform to investigate the sums of view ฮฃ๏ธ ๐(๐)๐(๐)๐(๐(๐))), where ๐(๐) is the number of representations of ๐ as the sum of two squares of integer numbers. Such sums have been studied by M. Jutila, O. Gunyavy, M. Huxley and etc. Depending of differential properties of the functions ๐(๐) and ๐(๐) there have been obtained the different kinds of error terms in bounds of the considered sums. In the special case, O. Gunyavy improved the result of M. Jutila in the problem on estimate the exponential sum involving the divisor function ๐ (๐). We obtain the asymptotic formula of the sum ฮฃ๏ธ ๐ (๐ผ)๐ (๏ธ ๐ ๐๐(๐ผ) )๏ธ over the ring of Gaussian integers which is an analogue of the asymptotic formulas obtained by M. Jutila and O. Gunyavy. MSC: 11K45.
Authors and Affiliations
S. Varbanets
ON THE STRUCTURE OF THE FUNDAMENTAL MATRIX OF THE LINEAR HOMOGENEOUS DIFFERENRIAL SYSTEM OF THE SPECIAL KIND
For the linear homogeneous differenrial system, whose coefficients are represented as an absolutely and uniformly convergent Fourier-series with slowly varying coefficients and frequency, the kind of the fundamental matr...
SUPERSINGULARITY OF ELLIPTIC AND EDWARDS CURVES OVER Fpn
We consider the algebraic curves which have form of Edwards and elliptic curves with coordinates in Fnp. These curves are most effective support for a cyclic group of points which have many applications now. In this pape...
SEQUENCES OF PRNโS PRODUCED BY CIRCULAR GENERATOR
We investigate the sequence of pseudorandom numbers (abbreviation: PRN) produced by congruential generator that associated with the group of points of the gaussian integers with norms comparing (congruent) with ะ}1 (mod...
Influence of plastic zone near the tip of interfacial crack on the contact of its lips
We have developed a complex model of the prefracture zone near the tip of an interface crack that assumes the existence, in its vicinity, of a small-scale contact region of its faces interacting according to the law of d...
Approximation of classes of Poisson integrals by ๐-repeated de la Vallee Poussin sums
We obtain asymptotic formulas for upper bounds of the deviations of trigonometric polynomials, generated by repeated de la Vallee Poussin methods of summation, taken over classes of Poisson integrals.